# SDR CALA2023080902452

- Difficulty date: August 3, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737-900ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 312208
- Condition: Discharged
- Location: M1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPPORT TASK) M1670 EMERGENCY BATTERY PACK NEEDS REPLACED. TRAN SCRIBED FROM HAECO GSO NRC# 9288868. REMOVED AND REPLACED EMERGENCY BATTERY PACK M1670 IAW B737NG AMM 33-51-06. OPS CHECK GOOD IAW B737NG AMM 33-51-06.  HAECO GSO ME CH V902280 INSP QC393
